Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Red patches on the penis that comes and goes

i have red patches on my penis and they stay for a few days than desapire an comming beck again, this process continues for the past 1.5 year. I am 75 years old and consulted urologist an dermatologist ,no improvements.
Asked On : Sun, 27 Mar 2011
Answers:  1 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

Welcome to HCM.

Red patches are petichial haemorrhages from capillaries.
Are you taking some medicines for heart disease? If you are taking some anticoagulant drugs, it could cause such red patches which gradually get absorbed may may recur if fresh capillary bleeding occurs.

You need not worry about it and it does not require any treatment. If you are taking drugs for heart disease, you should inform about this to your cardiologist.
Wish you good health.
Answered: Tue, 19 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor